# SDR ASAA1149367

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,116 hours, 31,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 65659733
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S UNABLE TO ARM L2 (AFT ENTRY DOOR) CLEANED DEBRIS FROM LATCH.  SLIDE ARMS NORMAL PER B737 400 AMM 25 61 35.
